# SDR VNAA202310090005

- Difficulty date: September 23, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DD3 WAS REPLACED AND ANGLE-TO-SKIN OF INTERCOSTAL BTW FORMER FS 320.163 AND FWD SUPPORT ANGLE OF PASSENGER DOOR INTERNAL STRUCTURE (INSIDE ACCESS PANEL 832DL) WAS CLEANED AND RE-INSPECT AND CORROSION WAS NOT FOUND PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A0, SRM 51-26-00-001-001-A01, PAR. 3 AND CRJ-900 NDTM 51-20-009-210-A01
